Majoration de la transformée de Fourier de certaines mesures
Annales de l'Institut Fourier, Volume 33 (1983) no. 2, p. 115-122
Let p be a polynomial function from R m to R. The lifting of the Lebesgue measure on R m to the graph of p is denoted μ p . This paper is devoted to the estimation of μ ^ p (u,v) when v approaches 0 (such distributions μ ^ p appears as characters of representations of nilpotent Lie groups). Result of L. Corwin and F.P. Greenleaf (Comm. on Pure and Applied Math., 31 (1975), 681–705) are extended to the case where the gradient of the homogeneous part of maximum degree of p vanishes elsewhere than at 0.
Soit p une fonction polynôme de R m dans R. On considère la mesure μ p sur le graphe de p dont la projection sur R m est la mesure de Lebesgue. On étudie ici le comportement de la transformée de Fourier μ ^ p (u,v) lorsque v approche de 0 (de telles distributions apparaissent comme caractères de représentations de groupes de Lie nilpotents). On étend des résultats de L. Corwin et F.P. Greenleaf (Comm. on Pure and Applied Math., 31 (1975), 681–705) au cas où le gradient de la partie de p homogène de plus haut degré s’annule ailleurs qu’en 0.
@article{AIF_1983__33_2_115_0,
     author = {Lohou\'e, No\"el and Peyri\`ere, Jacques},
     title = {Majoration de la transform\'ee de Fourier de certaines mesures},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {33},
     number = {2},
     year = {1983},
     pages = {115-122},
     doi = {10.5802/aif.918},
     zbl = {0498.43006},
     mrnumber = {84m:42023},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1983__33_2_115_0}
}
Lohoué, Noël; Peyrière, Jacques. Majoration de la transformée de Fourier de certaines mesures. Annales de l'Institut Fourier, Volume 33 (1983) no. 2, pp. 115-122. doi : 10.5802/aif.918. http://www.numdam.org/item/AIF_1983__33_2_115_0/

[1] L. Corwin and F. P. Greenleaf, Singular Fourier integral operators and representation of nilpotent Lie groups, Comm. Pure Appl. Math., 31 (1975), 681-705. | MR 81f:46055 | Zbl 0391.46033

[2] J. Dixmer, Sur les représentations unitaires des groupes de Lie nilpotents IV, Canadian J. Math., 11 (1959), 321-334. | MR 21 #5693 | Zbl 0125.06802